Shunted-Josephson-junction model. II. The nonautonomous case

V. N. Belykh, Niels Falsig Pedersen, O. H. Sørensen

Research output: Contribution to journalJournal articleResearchpeer-review

324 Downloads (Pure)

Abstract

The shunted-Josephson-junction model with a monochromatic ac current drive is discussed employing the qualitative methods of the theory of nonlinear oscillations. As in the preceding paper dealing with the autonomous junction, the model includes a phase-dependent conductance and a shunt capacitance. The mathematical discussion makes use of the phase-space representation of the solutions to the differential equation. The behavior of the trajectories in phase space is described for different characteristic regions in parameter space and the associated features of the junction IV curve to be expected are pointed out. The main objective is to provide a qualitative understanding of the junction behavior, to clarify which kinds of properties may be derived from the shunted-junction model, and to specify the relative arrangement of the important domains in the parameter-space decomposition.
Original languageEnglish
JournalPhysical Review B
Volume16
Issue number11
Pages (from-to)4860-4871
ISSN2469-9950
DOIs
Publication statusPublished - 1977

Bibliographical note

Copyright (1977) by the American Physical Society.

Fingerprint Dive into the research topics of 'Shunted-Josephson-junction model. II. The nonautonomous case'. Together they form a unique fingerprint.

Cite this